# SDR SWAA2021011841522

- Difficulty date: January 13, 2021
- Submitted: January 18, 2021
- Operation: Air carrier
- Aircraft: N933WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 36640
- Aircraft time: 38,949 hours, 23,575 cycles
- System (JASC): 2697 · Fire Protection System Wiring
- Part: Connector
- Condition: Loose
- Location: Smoke Detector
- Stage of operation: AP
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

AFT LAV SMOKE ALARM CAME ON DURING ARRIVAL TO APPROACH NO SMOKE/FIRE INDICATIONS.  FOUND POWER CONNECTOR LOOSE ON SMOKE DET UNIT.  TIGHTENED CONNECTOR PER SIP.
